# SDR USAA2013060300013

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 45,599 hours, 18,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6238
- Condition: Faulty
- Location: Cabin
- Part time: 57,930 hours, 23,908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS FAULTS EMERGENCY LIGHT POWER SUPPLY OVERWING EXIT LEFT.  REPLACED EMERGENCY LIGHT POWER SUPPLY 11WL IAW MM 33-51-38.
